# SDR ASAA2017041120435

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,403 hours, 11,094 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RY85507
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 16,077 hours, 4,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE ALTITUDE (FL350) RECEIVED A MASTER CAUTION WITH NR 2 FILTER BYPASS LIGHT.  ACFT GROUNDED   REMOVED AND REPLACED THE NR 2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. OPS TEST AND LEAK CHECKED GOOD.
